# SDR DXTA2010010403923

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 1,698 hours, 1,137 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE RAISED, RED UNLOCK ILLUMINATED, NOSE WHEEL DOWN AND LOCKED EXTINGUISHED, BOTH MAIN GEAR DOWN & LOCKED REMAINED ILLUMINATED AND AFTER 15 SECONDS GEAR RAISED NORMALLY.  JACKED AIRPLANE, CONNECTED HYD GEAR HANDLE WOULD NOT ALLOW GEAR TO RETRACT INSPECTED FOUND LOWER STRUCT CAMBER AT ZERO PSI RESERVICED NOSE STRUT IAW MM 32-20-00 PERFORMED GEAR SWING OPS CHECK GOOD  IAW MM 32-20-00.
